# SDR USAA2014120200003

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 17,508 hours, 6,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1917
- Condition: Low Pressure
- Location: R2 Door
- Part time: 17,512 hours, 6,827 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL SHOWS DOOR 2R LOW PRESS.  SERVICE 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
